# SDR HALA2009030400083

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 87,592 hours, 16,803 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RUDDER TRIM FAILED TO TRIM IN RIGHT DIRECTION.  CONDITION WAS INTERMITTENT.  PERFORMED FIM 27-21-00 FIG 106.  NO DEFECTS NOTED.  TEST OK.  OK FOR SERVICE.
